Hoang-Nghia, Nguyen and Tanasa, Adrian and Tollu, Christophe - Dendriform structures for restriction-deletion and restriction-contraction matroid Hopf algebras

dmtcs:2157 - Discrete Mathematics & Theoretical Computer Science, February 26, 2016, Vol. 17 no. 3
Dendriform structures for restriction-deletion and restriction-contraction matroid Hopf algebras

Authors: Hoang-Nghia, Nguyen and Tanasa, Adrian and Tollu, Christophe

We endow the set of isomorphism classes of matroids with a new Hopf algebra structure, in which the coproduct is implemented via the combinatorial operations of restriction and deletion. We also initiate the investigation of dendriform coalgebra structures on matroids and introduce a monomial invariant which satisfy a convolution identity with respect to restriction and deletion.


Source : oai:HAL:hal-01352851v1
Volume: Vol. 17 no. 3
Section: Combinatorics
Published on: February 26, 2016
Submitted on: October 13, 2014
Keywords: dendriform coalgebras, matroid polynomials,matroids, combinatorial Hopf algebras (CHA),[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 29 times.
This article's PDF has been downloaded 39 times.